New birth contol pills caused blemished skin
Changing birth control pills can cause skin irritation, blemished skin and acne outbreaks! Learn more about the pill and skincare here.
The contents of the article:
Question: “New birth contol pills caused blemished skin”
Thank you for some lovely skin care products. Your skin care range Danish Skin Care has really helped me enormously! I am so incredibly grateful to have found Danish Skin Care :-)
I therefore hope that you will help me with a question about birth control pills. Despite I know that you do not recommend using birth control pills for the treatment of pimples and acne. Now this is also not what the issue is about. I do not take the pill to get rid of pimples – it hasn’t helped me anyway:-(
My problem is that I’ve been pretty tired lately. And my doctor believes it could be due to my birth control pills why he wants me to change to another kind. My question is will I get pimples and acne, if I switch to a new pill brand?
Hope you will take the time to respond. I would be so enormously sorry if i have to start fighting with my pimples all over again – and that I may never get rid of my pimples again :-(
I am really happy about the nice skin that I have now, all because of you nice skin care products … thanks Danish Skin Care and for all your advice’s :-D
Again – THANK YOU for your skincare series. Looking forward to your reply.
Answer to: “New birth contol pills caused blemished skin”
It is GREAT reading that you are fond of Danish Skin Care :-D And really nice to read that you with the help from my skin care products and advice has been able to get rid of your pimples and acne. It’s fantastic!
I am also HUGELY relieved that your issue and question isn’t about whether birth control pills can remove pimples. Birth control pills isn’t medicine that should be used to remove pimples and acne. And although there are many rumors that birth control pills can help to remove pimples and acne, it really isn’t a treatment for acne, that I can recommend – most of all because birth control pills is not a medicine for pimples, but also because birth control pills can easily do exactly the opposite. And birth control pills can further aggravate acne when you take the pills.
– Guide: Does birth control pills cause pimples and acne – and do birth control pills remove pimples and acne.
In relation to your question about whether changing birth control pills can cause pimples. And whether by switching pill brand can cause acne, blemishes and pimples again. To this the answer is actually quite simply: yes.
Changing birth control pills can lead to skin problems. So if you are unlucky there is a risk that when changing your birth control pills, the process can cause pimples, acne and blemishes. Birth control pills are in fact enormous endocrine disrupters – that’s the whole point of the pill that they change your hormones (so that you do not get your normal menstrual period and thus can become pregnant). And this change in the hormones are the biggest cause of pimples and acne.
It is not certain that you will experience getting pimples and acne simply because you change your birth control pills. In addition, the body will in most cases get used to the new pills, the new dose and the new combination of hormonal substances in the course of a few months. But if you change your birth control pills, it may result in a little extra pimples for some months, but they will like disappear within a few months.
In other cases it may be necessary to change brands again, because the brand you switched to does not work for you – and this can also cause many impurities.
If you get an enormous amount of pimples after switching birth control pills and these pimples do not disappear within 2-3 months, then you should definitely consider switching to another brand.
Furthermore, it should also be mentioned that all medicines are endocrine disrupters and affect the body – and can cause pimples. My point is that you should only take medicine when it is needed – and after careful consideration. And of course, consultation with your doctor :-)
By this I mean that whether you get or do not get pimples from eating birth control pills it should hardly be the reason to switch. You also mention, that you are tremendously tired and your doctor blame your birth control pills. So it seems to me that there can be no doubt that you should change – or maybe even consider why you are taking birth control pills. There are of course a lot of other alternatives to avoid pregnancy, which your doctor definitely can to tell you more about.
Furthermore, I would just say in relation to my last comment, about changing birth control pills – or if you stop taking birth control pills – and as a result experiencing more pimples for a while. You already treat your skin super well with Danish Skin Care products, so maybe you are lucky enough never to see the pimples (perhaps they are there – but you just don’t experience them because the products eliminate them before they reach the surface). And further more … should you see a little more pimples for a period after you switch or stop taking birth control pills, then just remember to treat you skin super well with Danish Skin Care products and you will soon be able to solve your new pimple problem.
I think you first and foremost should focus on getting more energy and getting more fresh, this is why you should follow your doctor’s advice and drop the pills you use right now. It’s a shame to walk around and be tired and inactive, especially when your doctor suspects that your birth control pills are the culprits.
I wish you all the best of luck – and should you have more questions, please do not hesitate to write again! :-D